I have had slight break through bleeding every day for more than 30 days. I am on birth control pills and continued from one pack to the next skipping the placebo and reduced hormone pills that are normally taken for 5-7 days. I did this for 4 months straight. I'm not sure how concerned I should be.
I do the same thing and take my pills for a few months at a time skipping the placebos. I'm not sure what you're referring to when you skip the reduced hormone pills, because I thought you could only skip the placebo pills if you were on a monophasic drug (not triphasic).
To answer your question, though, I also get break through bleeding if I've been doing this for 3 months or so. I think it just means that your body is ready to have a period. If I stop taking the pill then, I'll usually get my period 3-4 days later and then I can start all over again. The breakthrough bleeding almost always happens for me when I've been taking the pill non-stop for a long time.
I take Yasmin or Ocella (the generic form of Yasmin). What pill are you on?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.